# SDR HALA0700227

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 17,253 hours, 3,299 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY FLOOR LIGHTING OUT BETWEEN ROWS 24 - 39.SECURED LOOSE CONNECTION AND REPLACED DEFECTIVE LUMINESCENT LIGHT STRIP.
